# SDR AALA201705159029

- Difficulty date: May 14, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Part number: C24703003
- Part serial: H1979
- Condition: Unserviceable
- Location: Brake System
- Part time: 48,409 hours, 16,963 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. PARKING BRAKE WON'T SET WITH BATTERY PWR. WILL ONLY SET WITH GROUND PWR ON.
